MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. ALL BRASS REGULATOR; REGULATOR, PRESSURE, GAS CYLINDER

SMITHS MEDICAL ASD, INC. ALL BRASS REGULATOR; REGULATOR, PRESSURE, GAS CYLINDER
Model Number L280-220K
Medical Device Problem Codes Gas/Air Leak (2946); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown, no information has been provided to date.G5: device code is 510k exempt.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the product is bent and has a leak.There was no patient involvement.No harm reported.
 
Additional Manufacturer Narrative
One device was received for investigation.During visual inspection the device was observed to have its coupler and gauge deformed.The reported issue was confirmed during functional testing, when the device was observed to be leaking.The investigation attributed the observed condition to user interface.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.The device pressure gauge and coupler were replaced.

Brand Name
ALL BRASS REGULATOR
Common Device Name
REGULATOR, PRESSURE, GAS CYLINDER
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18432386
Report Number3012307300-2024-00016
Device Sequence Number6950019
Product Code CAN
UDI-Device Identifier00026072021989
UDI-Public(01)00026072021989(11)190208
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberL280-220K
Device Catalogue NumberL280-220KJP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2023
Supplement Date Received by Manufacturer11/30/2023
Initial Report FDA Received Date01/02/2024
Supplement Report FDA Received Date02/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown